# SDR ULXR2009022580899

- Difficulty date: February 25, 2009
- Submitted: April 16, 2009
- Operation: General aviation
- Aircraft: N306FD
- Make and model: Bell 206B-3
- Aircraft serial: 4646
- Aircraft time: 54 hours
- Engine: Allsn 250C20J
- Engine time: 54 hours
- System (JASC): 7400 · Ignition System
- Part: Module
- Part number: 206375017101
- Part serial: 058
- Condition: Inoperative
- Location: Ignition System
- Part time: 55 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTO REIGNITION SYS DID NOT TEST ON PREFLIGHT INSP. REPLACED AUTO REIGNITION MODULE AND CORRECTED PROBLEM. CAUSE OF FAILURE INSIDE BOX IS UNKNOWN.
